# SDR AAL2024F00008

- Difficulty date: November 5, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 62,319 hours, 38,915 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348004121101
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED AFT PASSENGER / CREW DOOR CUTOUT AFT UPPER FRAME CORNER FITTING FORWARD FACE AT FR 68 AND S8R. REPLACED FRAME CORNER FITTING PER SRM 51-42-11.
